Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 4, Pages 361-374
http://dx.doi.org/10.1155/S1048953303000285

Optimization in HIV screening problems

1Loyola Marymount University, Department of Mathematics, Los Angeles 91316, CA, USA
2San Francisco State University, Department of Mathematics, San Francisco 94132, CA, USA

Received 1 August 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lev Abolnikov and Alexander Dukhovny, “Optimization in HIV screening problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 361-374, 2003. https://doi.org/10.1155/S1048953303000285.